# SDR 9714893202

- Difficulty date: August 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pick Off Unit
- Part number: 9028A000401
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 26,514 hours
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, RECEIVED F/CTL FLAPS LOCKED ALIGNMENT FAULT, SLATS EXTENDED NORMALLY.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE FLAP POSITION PICK OFF UNIT AND RERIGGED THE FLAP ROTARY ACTUATORS, OPERATIONAL CHECK OK.
